# SDR LR7A2021121903073

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,681 hours, 26,519 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 00202024T3
- Condition: Cracked
- Component: Aileron, Lkheed
- Component part number: 3850193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB2703, FOUND THE RH AILERON UPPER SKIN CRACKED AT THE TRIM TAB CUTOUT AT AS90.7R, FS617, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1000652731.
